Hi, I’m 23. I’ve lost some hair around the temples and have been taking Proscar 5 mg in quarter doses for 9 months now (with gaps due to the following). I’ve been experiencing facial acne but when I stop using proscar, the acne vanishes. Is it due to proscar? Perhaps the condition they call hyperandrogenicity? Can the acne be avoided while using Proscar? May I take Finasteride and Minocyclin at the same time to avoid this problem?
I have had occasional reports that Propecia reduces body hair growth. I have reviewed a number of articles in the medical literature to answer your questions and what I learned is that there is no known connection between finasteride, loss of body hair or and that a relationship exists between this drug and acne. Many of the researchers who thought that there might be a connection found in various reslearch activities that Propecia has no value to treating or causing Acne. With regard to your last question, you can take finasteride and minocycline at the same time.
For more, see Dermatology: Finasteride for acne?